Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Pages 1241–1249 (Mi zvmmf4340)  

Retrieval of the maximum upper zero for minimizing the number of attributes in regression analysis

B. Ya. Kovalerchuk, V. V. Lavkov


Full text: PDF file (1125 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 170–175

Bibliographic databases:

UDC: 519.714
MSC: Primary 62J99; Secondary 65C99
Received: 28.12.1982
Revised: 08.12.1983

Citation: B. Ya. Kovalerchuk, V. V. Lavkov, “Retrieval of the maximum upper zero for minimizing the number of attributes in regression analysis”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1241–1249; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 170–175

Citation in format AMSBIB
\Bibitem{KovLav84}
\by B.~Ya.~Kovalerchuk, V.~V.~Lavkov
\paper Retrieval of the maximum upper zero for minimizing the number of attributes in regression analysis
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1241--1249
\mathnet{http://mi.mathnet.ru/zvmmf4340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760250}
\zmath{https://zbmath.org/?q=an:0606.62073}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 170--175
\crossref{https://doi.org/10.1016/0041-5553(84)90251-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4340
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:86
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021